# SDR QXEA2105010100001

- Difficulty date: January 1, 2015
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 18,666 hours, 19,948 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Latch
- Part number: SAM22224
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A EMERGENCY COMPARTMENT, BELOW FA JUMP SEAT, WILL NOT OPEN WITH ONLY 1 LATCH. R & R FWD EMERGENCY COMPARTMENT DOOR LATCH ASSY.  NO OTHER DEFECTS NOTED.  OPS TEST GOOD.  RETURNED TO SERVICE.
